# SDR DALA1225800130

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 75,556 hours, 32,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED LEFT SIDE ROW 11-20/35-46.  RIGHT SIDE ROW 1-11/25-34.  RT FWD COAT CLOSET RED LIGHT INOP.  WIRE BEHIND SEAT 5A NEEDS SPLICE INSTALLED.  WIRE WAS CUT.  REPAIRED WIRING BEHIND SEAT 5A.  FOUND WIRES SHORTED AT SEAT 17AB.  REPAIRED SAME.  RE-INSTALLED ORIG POWER SUPPLY M9008.  REPLACED FUSES F1 AND F3 ON POWER SUPPLIES M9008 AND M9009 ALL PER B767 WSPM CH 20.  ALL EMERGENCY LIGHTS NOW OPS NORMAL.
